MathSciNet Relay Station
MathSciNet bibliographic data
MR721632 60G42
Newman, C. M.; Wright, A. L. Associated random variables and martingale inequalities. Z. Wahrsch. Verw. Gebiete 59 (1982), no. 3, 361–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement